Free dense subgroups of holomorphic automorphisms

Andrist, Rafael Benedikt; Wold, Erlend Fornaess (2015). Free dense subgroups of holomorphic automorphisms. Mathematische Zeitschrift, 280(1-2), pp. 335-346. Springer 10.1007/s00209-015-1425-8

[img]
Preview
Text
1303.1810.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (169kB) | Preview
[img] Text
art%3A10.1007%2Fs00209-015-1425-8.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (471kB) | Request a copy

We show the existence of free dense subgroups, generated by two elements, in the holomorphic shear and overshear group of complex-Euclidean space and extend this result to the group of holomorphic automorphisms of Stein manifolds with the density property, provided there exists a generalized translation. The conjugation operator associated to this generalized translation is hypercyclic on the topological space of holomorphic automorphisms.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Andrist, Rafael Benedikt and Wold, Erlend Fornaess

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-5874

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

24 Jun 2016 11:00

Last Modified:

24 Jun 2016 11:00

Publisher DOI:

10.1007/s00209-015-1425-8

ArXiv ID:

1303.1810v1

BORIS DOI:

10.7892/boris.82552

URI:

https://boris.unibe.ch/id/eprint/82552

Actions (login required)

Edit item Edit item
Provide Feedback